# SDR HALA2015083000178

- Difficulty date: August 30, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 98,391 hours, 17,551 cycles
- Engine: Pwa PW4062
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THROTTLE SPLIT IN CRUISE TO MAINTAIN EQUAL N1. RIGHT AHEAD OF LEFT. 1.333 KNOB WIDTH. FL390. LT N1 92.1, RT N1 92.1 N2 L90 RT 91 FF 5.3 BOTH.  T/S IAW FIM 71-01, TASK 849.  FOUND RT & LT ENGINE TLA WITHIN RANGE. RT ENGINE 32.0/83.4, LT ENGINE 34.3/86.2. AS A PRECAUTIONARY RAN LT & RT ENG IAW AMM 71-00-00.  ALL PARAMETERS WITHIN LIMITS.  OK FOR SERVICE.  MFG ENGINES PERFORMANCE BY EPR.
